# SDR YENA2025091200926

- Difficulty date: September 9, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 48,367 hours, 16,222 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1144, MCO-MHT. INFLIGHT REPORTED DIRTY SOCK SMELL IN CABIN IN FLIGHT AND ON THE GROUND (PACKS); PERFORMED LEVEL C DECONTAM. IAW AMM 21-00-00-615-804-A ECS PACK 1+2 OK FOR SVC. MX-4 UPDATED, PLACARD REMOVED.
